# SDR DL76K990704

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32627
- Condition: Damaged
- Location: Bs 654-687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 654+33 WAS STRUCK BY GROUND EQUIPMENT RESULTING IN MULTIPLE PUNCTURES AND GOUGES BETWEEN STRINGER 37R AND BL 0. THE DAMAGED AREA OF SKIN WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED PER ER/A 367045-14, REV A.
